# SDR SWAA2020083112539

- Difficulty date: August 22, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,327 hours, 22,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL EXIT SIGN LENS COVER OFF 12F / RESECURED EMERGENCY LIGHT ASSMEBLY I.A.W AMM 35-51-01. OPS CHECK GOOD. A/C OK FOR SERVICE
